# SDR F3LA2018091700437

- Difficulty date: September 4, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 38,613 hours, 14,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Part time: 38,613 hours, 14,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL CORRODED AT THE FWD AND AFT BLANKING PLATE FASTENER HOLES. REMOVED AND REPLACED THE L2 DOOR SILL IAW SRM 53-41-14-300-001, 51-72-11-911-001, 51-42-11 AND AMM 38-30-00.
